# SDR MALA110019

- Difficulty date: January 21, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 5,947 hours, 3,804 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED AT PULLEY BRACKET.  REPAIRED PAX DOOR AFT DRAG ANGLE BY REMOVING CRACKED SECTION AND INSTALLING NEW SECTION WITH SPLICES IAW REO 670-52-11-072.
